# SDR DALA2025031101862

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 42,633 hours, 5,412 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3323 OXYGEN MASK AT 1L DOOR DEPLOYED ON LANDING. CORRECTIVE ACTION: RE-PACKED MASK PER A330 AMM 35-23. OK FOR SERVICE. (6677130)
